# SDR SWIA202054987

- Difficulty date: October 31, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 44,484 hours, 37,926 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROTRUDING DENT ON EXTERNAL FUSELAGE SKIN AT FS 250 STGR 19L.  C-CHECK RO 12/30/2020.  REPAIRED DENTS ON EXTERNAL FUSELAGE SKIN AT FS 250.00 STGR 19L, IAW REO.  REFER TO CONTINUE CARD FOR WORK PERFORMED.  MAJOR REPAIR TASK CARD & FORM M337 COMPLETED AND ATTACHED.  WEIGHT CHANGE OF +1.13 LBS AS NOTED ON CONTINUE CARD.
